# SDR DAT2006F00009

- Difficulty date: September 15, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6100 · Propeller System
- Part: Attach Bolt
- Part number: B3339
- Condition: Broken
- Location: Rt Prop
- Component: Propeller, Hartzl
- Component part number: HCB5MP3C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE SCHEDULED MAINTENANCE, THE PROP TORQUE WAS COMPLIED WITH ON THE RT SIDE, AT 30311.5 TAT AND 37942 TAC.  THE INSPECTION FOUND (1) BROKEN PROP ATTACHMENT BOLT.  THE PROPELLER WAS REMOVED IAW MM.  THE PROPELLER WAS INSPECTED AND FOUND TO BE WITHIN THE LIMITS AS SET FORTH IN ALERT SB.  THE PROPELLER WAS REINSTALLED AND THE PROP TORQUE WAS COMPLIED WITH IAW MM.  OPS CHECK AND GROUND RUN GOOD.  NO LEAKS WERE NOTED.  AC HAS BEEN RETURNED BACK TO SERVICE.  (K)
